# SDR CNMA20060007

- Difficulty date: April 24, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 114,203 hours, 23,267 cycles
- Engine: Ge CF650C2B
- Engine time: 75,847 hours, 20,601 cycles
- System (JASC): 7603 · Power Lever
- Part: Push-Pull Cable
- Part number: C803821
- Part serial: 3648
- Condition: Broken
- Location: Nr 3 Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL NR 3 ENGINE WOULD NOT SPOOL UP.  INDICATIONS DID NOT CHANGE NO MATTER THROTTLE POSITION.  ENGINE REMAINED IN IDLE THRUST.  ABORTED TAKEOFF AT 65KTS.  FOUND THROTTLE PUSH-PULL CABLE BROKEN AT PYLON REMOVED AND REPLACED PUSH-PULL CABLE IAW MM 76-11.  RAN ENGINE AND RIGGED PUSH-PULL CABLE IAW JRH ENGINE OPERATES NORMAL.
